# SDR JJBA20251112028

- Difficulty date: October 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLOOR BEAM AT FR 61, STR 1R HAS CORROSION.  REMOVED DAMAGED GUSSET AND INSTALLED NEW MID FLOOR BEAM GUSSET PLATE AT FR61
